# SDR CALA2022061301498

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 63,789 hours, 18,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Part number: NA
- Condition: Out Of Adjust
- Location: L3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT 80KNOTS ON TAKEOFF ROLL LEFT AFT ENTRY DOOR EICAS MESSAGE CAME O N L3 DOOR INDICATION CAME ON, BUT NOW EXTINGUISHED COMPLIED WITH COMPLIED WITH MEL . MEL. REQUEST APPROVAL. L4 DOOR INDICATION INTERMITTENT CORRECTION L4 DOOR. VERY SMALL MOVEMENT OF L4 DOOR HANDLE IN CLOSED POSITION CAUSES 52-71-00-735-053 ENTRY DOOR LIGHT AND MESSAGE TO COME ON. FOUND L4 ENTRY DOOR LATCH PROX SENSOR TARGET OUT OF RANGE. ADJUSTED TARGET PLATE TO SPEC PER AMM TASK 52-71-00-825-001. OPS CHK NML PER AMM TASK
